MathSciNet Relay Station
MathSciNet bibliographic data
MR2543748 (2010k:34076) 34B37 (47J30 58E05)
Tian, Yu; Wang, Jun; Ge, Weigao Variational methods to mixed boundary value problem for impulsive differential equations with a parameter. Taiwanese J. Math. 13 (2009), no. 4, 1353–1370.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement